# SDR WI5R20190621002

- Difficulty date: June 21, 2019
- Submitted: June 21, 2019
- Operation: General aviation
- Aircraft: N760PT
- Make and model: Cessna 525C
- Aircraft serial: 0171
- Engine: Wilint FJ444A
- Engine time: 1,006 hours, 909 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Fractured
- Location: Engine Ipc
- Part time: 1,006 hours, 909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLE SHOOTING FOR AN UNUSUAL NOISE DURING FLIGHT, A FIELD BORESCOPE INSPECTION FOUND DAMAGE TO THE HPC ROTOR AND A MISSING 3RD STAGE IP ROTOR BLADE.  DISASSEMBLY OF THE ENGINE REVEALED THAT ONE OF THE 3RD STAGE IPC ROTOR BLADES WAS MISSING.
